# SDR AALA202102259003

- Difficulty date: February 24, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 20,327 hours, 5,525 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  EXCESSIVE PLAY AFT DOOR RIGHT ON NOSE LANDING GEAR.  REPLACED AFT HINGE FITTING AND HOLLOW PIN ON RIGHT AFT DOOR PER CMM 52-82-32-400-802-C01.
